Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 391, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Jun 16, 2012, 4:30 PM CDT for Comanche County, Cotton County, Tillman County, Oklahoma. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 16, 2012, 4:30 PM CDT (21:30 UTC)
- Expired
- Jun 16, 2012, 5:00 PM CDT
- In force
- 30 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Comanche County, OK, Cotton County, OK, Tillman County, OK
The radar
The Altus AFB radar (KFDR), 37 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 9.5 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1730 J/kg
- Mixed-layer CIN
- -136 J/kg
- Mixed-layer LCL
- 892 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 9.2
The text
As transmitted, in the capitals the NWS used until 2016.
072
WUUS54 KOUN 162130
SVROUN
OKC031-033-141-162200-
/O.NEW.KOUN.SV.W.0391.120616T2130Z-120616T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
430 PM CDT SAT JUN 16 2012
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN COMANCHE COUNTY IN SOUTHWEST OKLAHOMA...
NORTHWESTERN COTTON COUNTY IN SOUTHWEST OKLAHOMA...
EXTREME EAST CENTRAL TILLMAN COUNTY IN SOUTHWEST OKLAHOMA...
* UNTIL 500 PM CDT
* AT 429 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CHATTANOOGA...MOVING NORTHEAST AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
CACHE...GERONIMO...CHATTANOOGA AND FAXON.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 24 AND 31.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAIN WILL QUICKLY FLOOD CREEKS...DITCHES AND UNDERPASSES.
DO NOT CROSS FLOODED ROADS. TURN AROUND DON'T DROWN.
TAKE SHELTER IN A STURDY BUILDING. AVOID LOW LYING AREAS AND FLOODED
ROADS.
&&
LAT...LON 3426 9861 3434 9872 3465 9871 3460 9848
3445 9835
TIME...MOT...LOC 2124Z 227DEG 9KT 3440 9860
$$
MBS2 follow-up statements
391
WWUS54 KOUN 162141
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
441 PM CDT SAT JUN 16 2012
OKC031-033-141-162200-
/O.CON.KOUN.SV.W.0391.000000T0000Z-120616T2200Z/
TILLMAN OK-COMANCHE OK-COTTON OK-
441 PM CDT SAT JUN 16 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM
CDT FOR EXTREME EAST CENTRAL TILLMAN...SOUTHWESTERN COMANCHE AND
NORTHWESTERN COTTON COUNTIES...
AT 440 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
FAXON...MOVING NORTHEAST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
CACHE...GERONIMO...CHATTANOOGA AND FAXON.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 24 AND 31.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAIN WILL QUICKLY FLOOD CREEKS...DITCHES AND UNDERPASSES. DO
NOT CROSS FLOODED ROADS. TURN AROUND DON'T DROWN.
&&
LAT...LON 3426 9861 3434 9872 3465 9871 3460 9848
3445 9835
TIME...MOT...LOC 2131Z 227DEG 9KT 3441 9858
$$
MBS984
WWUS54 KOUN 162201
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
501 PM CDT SAT JUN 16 2012
OKC033-141-031-162210-
/O.EXP.KOUN.SV.W.0391.000000T0000Z-120616T2200Z/
TILLMAN OK-COMANCHE OK-COTTON OK-
501 PM CDT SAT JUN 16 2012
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME EAST CENTRAL
TILLMAN...SOUTHWESTERN COMANCHE AND NORTHWESTERN COTTON COUNTIES
HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAD WEAKENED...AND WAS NO
LONGER SEVERE. THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.
HOWEVER SMALL HAIL UP TO THE SIZE OF NICKELS....GUSTY WINDS UP TO 55
MPH...AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3426 9861 3434 9872 3465 9871 3460 9848
3445 9835
TIME...MOT...LOC 2200Z 227DEG 9KT 3441 9858
$$
MBSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 1:19 PM CDT, 3 hours 11 minutes earlier.
Area forecast discussion, Jun 16, 1:19 PM CDT, 3 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 119 PM CDT SAT JUN 16 2012 .DISCUSSION... THUNDERSTORMS ARE EXPECTED LATER TODAY IN THE NORTHERN HALF OF OKLAHOMA WHERE CAPE IS LARGE AND INHIBITION IS SMALL IN THE PROXIMITY OF THE OUTFLOW ZONE. HIGHEST POPS ARE ALONG THE KANSAS BORDER. THUNDERSTORMS WOULD MOVE VERY SLOWLY TO THE SOUTH OR SOUTHEAST POSSIBLY CREATING SOME SMALL-SCALE FLOODING SITUATIONS THIS EVENING. OVERNIGHT A COMPLEX OF THUNDERSTORMS MAY AGAIN AFFECT NORTHERN OKLAHOMA. AFTER SUNDAY MORNING HOT AND HUMID AND RAINLESS CONDITIONS ARE EXPECTED THE FIRST HALF OF NEXT WEEK. BY THURSDAY A FRONT IS FORECAST TO SLOW ITS SOUTHWARD MOTION OVER KANSAS. THIS WOULD GIVE NORTHERN OKLAHOMA CHANCES FOR RAIN THURSDAY AND FRIDAY, BUT THE INCREASE OF THE UPPER RIDGE MAY KEEP ANY CHANCE FOR RAIN AWAY FROM THE SOUTHERN THIRD OF OKLAHOMA. THE HEAT AND HUMIDITY PERSIST BEYOND THIS TIME. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 92 72 91 71 / 30 30 20 10 HOBART OK 96 70 94 70 / 30 20 10 10 WICHITA FALLS TX 95 72 94 72 / 20 10 10 10 GAGE OK 95 65 98 70 / 50 50 10 10 PONCA CITY OK 89 67 88 72 / 50 60 30 10 DURANT OK 91 71 90 71 / 30 10 10 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 84/09
Hazardous weather outlook, Jun 16, 11:50 AM CDT, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1150 AM CDT SAT JUN 16 2012
OKZ004>048-050>052-TXZ083>090-171100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1150 AM CDT SAT JUN 16 2012
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TODAY AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS MUCH OF OKLAHOMA.
LOCATION...
THE SLIGHT RISK AREA IS NORTHWEST OF A LINE EXTENDING FROM HOLLIS...
TO ANADARKO...TO NORMAN AND SHAWNEE.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 4 PM TO
2 AM.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS FROM THIS
AFTERNOON UNTIL EARLY SUNDAY MORNING.
DISCUSSION...
A WELL DEFINED OUTFLOW BOUNDARY FROM MORNING STORMS WILL SLOWLY LIFT
NORTH OF THE AREA THROUGH THE AFTERNOON. IN ITS WAKE...A VERY WARM MOIST
AND UNSTABLE AIRMASS WILL DEVELOP WITHIN A WEAKLY CAPPED ENVIRONMENT.
STORMS WILL LIKELY DEVELOP DURING THE MID TO LATE AFTERNOON HOURS. THE
STRONGEST STORMS WILL BE CAPABLE OF PRODUCING UP TO GOLF BALL SIZED HAIL
AND DAMAGING WINDS OF UP TO 70 MPH. VERY HEAVY RAINFALL MAY ALSO LEAD
TO LOCALIZED FLOODING AS STORMS WILL LIKELY MOVE SLOWLY. INITIAL STORMS
WILL LIKELY GROW INTO ONE OR TWO CLUSTERS THROUGH THE EVENING AND OVERNIGHT
WITH A CONTINUED THREAT OF DAMAGING WINDS AND PERHAPS MARGINALLY SEVERE
HAIL.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY JUN 17.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...70 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
THUNDERSTORM OUTLOOK...
THUNDERSTORMS MAY LINGER ACROSS PARTS OF NORTHERN OKLAHOMA INTO
SUNDAY MORNING WITH GUSTY WINDS AND HEAVY RAINFALL. THE NEXT
CHANCE OF STORMS WILL ARRIVE THURSDAY AND FRIDAY AS A COLD
FRONT APPROACHES THE REGION.
OTHER HAZARDOUS WEATHER...
NONE.
AUSTINIn the hours before
Special weather statement, Jun 16, 3:16 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
316 PM CDT SAT JUN 16 2012
TXZ087-162100-
KNOX TX-
316 PM CDT SAT JUN 16 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KNOX COUNTY UNTIL
400 PM CDT...
AT 314 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM BENJAMIN TO 12 MILES WEST OF O'BRIEN...MOVING SOUTHEAST AT 5
MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LOCATIONS IMPACTED INCLUDE...
KNOX CITY...BENJAMIN...GILLILAND AND RHINELAND.
LAT...LON 3355 9999 3373 9973 3376 9968 3359 9953
3357 9953 3340 9970 3340 9998 3340 9999
TIME...MOT...LOC 2014Z 342DEG 3KT 3365 9972 3342 10006
WRSpecial weather statement, Jun 16, 3:58 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 358 PM CDT SAT JUN 16 2012 OKZ037-TXZ085-086-162145- TILLMAN OK-WICHITA TX-WILBARGER TX- 358 PM CDT SAT JUN 16 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TILLMAN... NORTHWESTERN WICHITA AND EAST CENTRAL WILBARGER COUNTIES UNTIL 445 PM CDT... AT 349 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES NORTH OF ELECTRA. THIS STORM WAS NEARLY STATIONARY. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... LOCATIONS IMPACTED INCLUDE... ELECTRA...GRANDFIELD...DAVIDSON...HOLLISTER...LOVELAND...HARROLD AND HAYNESVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3405 9918 3444 9899 3432 9861 3391 9890 TIME...MOT...LOC 2049Z 117DEG 2KT 3417 9888 MBS
Special weather statement, Jun 16, 4:00 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
400 PM CDT SAT JUN 16 2012
OKZ038-162200-
COMANCHE OK-
400 PM CDT SAT JUN 16 2012
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COMANCHE COUNTY UNTIL
500 PM CDT...
AT 400 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CACHE...
MOVING NORTHEAST AT 5 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LOCATIONS IMPACTED INCLUDE...
LAWTON...CACHE...ELGIN...FLETCHER...GERONIMO...MEDICINE PARK...
FAXON...FORT SILL...MEERS...LAKE ELLSWORTH AND LAKE LAWTONKA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3450 9866 3451 9866 3451 9867 3457 9871
3484 9868 3483 9820 3449 9834 3441 9861
TIME...MOT...LOC 2054Z 220DEG 5KT 3456 9858
MBSSpecial weather statement, Jun 16, 4:04 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
404 PM CDT SAT JUN 16 2012
TXZ087-162200-
KNOX TX-
404 PM CDT SAT JUN 16 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KNOX COUNTY UNTIL
500 PM CDT...
AT 404 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BENJAMIN...
MOVING NORTHEAST AT 5 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LOCATIONS IMPACTED INCLUDE...
BENJAMIN...GILLILAND AND TRUSCOTT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.
&&
LAT...LON 3380 10000 3380 9997 3378 9989 3380 9969
3380 9961 3379 9958 3380 9958 3380 9956
3378 9954 3376 9955 3340 9996 3340 9998
TIME...MOT...LOC 2059Z 220DEG 5KT 3362 9988
MBSSpecial weather statement, Jun 16, 4:18 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
418 PM CDT SAT JUN 16 2012
TXZ085-088-162200-
BAYLOR TX-WILBARGER TX-
418 PM CDT SAT JUN 16 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BAYLOR AND SOUTHERN
WILBARGER COUNTIES UNTIL 500 PM CDT...
AT 418 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LAKE KEMP...
MOVING NORTHWEST AT 5 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LOCATIONS IMPACTED INCLUDE...
GRAYBACK...LOCKETT...LAKE KEMP...MABELLE AND RED SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
IF ON OR NEAR LAKE KEMP...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER... YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 3361 9944 3384 9947 3410 9940 3409 9921
3394 9895 3389 9895 3365 9902
TIME...MOT...LOC 2108Z 141DEG 4KT 3382 9929
MBSLocal storm report, Jun 16, 4:30 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
430 PM CDT SAT JUN 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0421 PM HAIL 5 S CACHE 34.56N 98.62W
06/16/2012 E1.00 INCH COMANCHE OK TRAINED SPOTTER
&&
EMThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 1:35 AM CDT | Special Weather Statement | OUN | Greer, Harmon | 25 min |
| Jun 16, 2:21 AM CDT | Special Weather Statement | OUN | Ellis | 24 min |
| Jun 16, 4:18 AM CDT | Special Weather Statement | OUN | Harper | 42 min |
| Jun 16, 5:04 AM CDT | Special Weather Statement | OUN | Alfalfa, Woods | 41 min |
| Jun 16, 5:45 AM CDT | Special Weather Statement | OUN | Alfalfa, Grant | 45 min |
| Jun 16, 6:41 AM CDT | Special Weather Statement | OUN | Grant, Kay | 34 min |
| Jun 16, 7:14 AM CDT | Special Weather Statement | OUN | Garfield, Grant, Kay | 31 min |
| Jun 16, 7:39 AM CDT | Special Weather Statement | OUN | Garfield, Kay, Noble | 36 min |
| Jun 16, 7:55 AM CDT | Special Weather Statement | OUN | Atoka | 35 min |
| Jun 16, 8:29 AM CDT | Special Weather Statement | OUN | Atoka | 31 min |
| Jun 16, 9:13 AM CDT | Special Weather Statement | OUN | Atoka | 32 min |
| Jun 16, 9:18 AM CDT | Areal Flood Advisory | OUN | Atoka | 2 hr |
| Jun 16, 12:37 PM CDT | Special Weather Statement | OUN | Love | 23 min |
| Jun 16, 3:58 PM CDT | Special Weather Statement | OUN | Tillman | 47 min |
| Jun 16, 4:00 PM CDT | Special Weather Statement | OUN | Comanche | 60 min |
| Jun 16, 4:43 PM CDT | Special Weather Statement | OUN | Comanche | 47 min |
| Jun 16, 4:55 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa | 35 min |
| Jun 16, 5:25 PM CDT | Special Weather Statement | OUN | Washita | 50 min |
| Jun 16, 5:32 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Washita | 27 min |
| Jun 16, 5:34 PM CDT | Special Weather Statement | OUN | Comanche | 26 min |
| Jun 16, 5:37 PM CDT | Special Weather Statement | OUN | Blaine | 23 min |
| Jun 16, 5:49 PM CDT | Special Weather Statement | OUN | Custer | 26 min |
| Jun 16, 5:57 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey | 33 min |
| Jun 16, 6:03 PM CDT | Special Weather Statement | OUN | Blaine | 42 min |
| Jun 16, 6:31 PM CDT | Special Weather Statement | OUN | Blaine | 29 min |
| Jun 16, 6:50 PM CDT | Special Weather Statement | OUN | Custer | 40 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.